# SDR QXEA9901490

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Lt & Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CHAFE ON BOTH LEFT AND RIGHT SIDE OF AFT SIDE OF SPEED BRAKE SUPPORT BOX.  REPAIRED IAW HORIZON AIR EA 4-53-834.
